# SDR UIEA2017082101515

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,903 hours, 19,865 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Spar Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE SPAR VALVE LIGHT STUCK ON.  FOUND THE RT ENGINE FUEL VALVE BREAKER OUT,  RESET, AND VALVE OPERATION NORMAL IAW AMM 28-22-11.
